# SDR MWEA00418

- Difficulty date: May 9, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99115467
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 817 LOWER BULKHEAD WEB HAS SEVERAL TOOL MARKS ON THE FORWARD SIDE OUTBOARD OF LONGERON 27 RIGHT TO LONGERON 27 LEFT.  FABRICATED AND INSTALLED DOUBLERS.
